# SDR ASAA2014040807484

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 35,726 hours, 11,353 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 147A61347
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR STUCK HALF WAY OPEN.  ACFT GROUNDED.  PERFORMED AFT ENTRY DOOR CHECK IAW MM 52-13-00.  LUBED AFT UPPER HINGE IAW  AMM 12-25-12. DOOR OPENS AND CLOSES NORMALLY.  NO FURTHER DEFECTS NOTED.
